# SDR SWAA2012022901825

- Difficulty date: February 22, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 43,761 hours, 25,376 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, NR 2 SLAT LOWER SKIN SURFACE CRACKED.  REPAIRED SKIN IAW EA.
